Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

lumbar injections

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:27 AM in Spinal Injections
Has anyone noticed their legs feeling weaker after steroid injections or lumbar injections of any kind? I have had several different injections addressing different areas of pain and I have noticed that my legs really hurt during the injections and have been noticeably weaker and I believe it is from having injections.


  • I have a bulging disk between L2-3. After my first shot, I thought I had died and gone to heaven. For the first week and a half I had no lower back pain and I was rejoicing! but slowly, it came back..I was to have 1 every 2 weeks for 3 total doses. I did this before vacation every 6 months for a year and a half. It got to the point where they were not working at all. So now I am scheduled for a microdiscotomy. I am scared to death....
  • I just noticed that it increased my apetite and although it took away the burning in my foot, I still have pain in the lumbar area and sciatica pain in both legs. Going for my second shot tomorrow. They also give me the shots up through the sacrum instead of directly into the spine. They tell me this is due to scar tissue from previous surgeries. The goal of these shots is to avoid fusion. Already have had 2 surgeries on my L6-S1 ( extra vertebra)for recurrent herniation. I also have Spondylolisthesis.

    I also have stenosis, DDD, and bulging/torn discs multiple levels.
Sign In or Register to comment.